# SDR DHL2001743012

- Difficulty date: August 30, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

1)   REJECTED T/O DUE TO 30KT DISCREPENCY BETWEEN CAPTAIN & F/O AIRSPEED INDICATOR.  REJECTED WHEN: F/O AIRSPEED INDICATED 110KTS,CAPTAINS INDICATED 80KTS.   2)   FOUND INSECT IN CAPTAINS AIRSPEED PITOT TUBE.  REMOVED BUG AND PERFORMED PITOT STATIC TEST PER MM 34-11-0. CAPT AND F/O AIRSPEED CKS GD.  STATUS: CLOSED
